# SDR CX2A04RI005

- Difficulty date: June 20, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 66368
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING ROUTINE INSPECTION, MAINTENANCE FOUND AFT EMERGENCY LIGHT STRIP NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY LIGHT STRIP.  OPERATIONAL TESTS WERE SATISFACTORY.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
